# SDR UIEA2018031900430

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,009 hours, 24,001 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Printed Ckt Board
- Part number: 285T00967
- Part serial: D02468
- Condition: Defective
- Location: Eec
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAUTION MSG IDLE DISAGREE AFTER LANDED RIGHT ENGINE 34.7 N1 LEFT ENGINE 25.5 N1. REMOVED AND REPLACED EEC DISCRETE PRINTED CIRCUIT CARD IAW AMM 73-21-12.
